# SDR SWAA2021123050039

- Difficulty date: December 3, 2021
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N234WN
- Make and model: Boeing 737
- Aircraft serial: 32502
- Aircraft time: 52,359 hours, 31,270 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: FWD CARGO BAY INTERCOASTAL ATTACH ANGLE CRACKED BS 400 LBL 25 WL 156 ; / [01] EVALUATED INTERCOSTAL ATTACH ANGLE; FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-02-0G-0; [02] VERIFIED EVALUATED INTERCOSTAL ATTACH ANGLE; FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-02-0G-0; [03] REMOVED FCB INTERCOSTAL ATTACH ANGLE BS400; LBL 25; WL 156. PER SRM 51-40-02-0G-0; [04] LOCATED AND DRILLED NEW FCB INTERCOSTAL ATTACH ANGLE BS400; LBL 25; WL 156. PER DWG 143A7505 AND SRM 51-40-05-0G-0. OK TO INSTALL.; [05] VERIFIED CORRECTIVE ACTION 4.  OK TO INSTALL; [06] INSTALLED NEW FCB INTERCOSTAL ATTACH ANGLE BS400; LBL 25; WL 156. PER DWG 143A7505 AND SRM 51-40-02-0G-0; [07] VERIFIED CORRECTIVE ACTION 6.  ALL WORK ACCOMPLISHED.; [08] VERIFIED CORRECTIVE ACTION 6.  ALL WORK ACCOMPLISHED.
